PDA

View Full Version : Prednisone aftermath...



Cuphalfful
01-31-2013, 08:50 PM
How long after I get off prednisone will my body 'normalize'? Was on a moderate, then low dose for about 9 mo. After an incredibly slow wean (.5 every 2 wks). I am finally off!!

BUT- having some Gyn problems my dr thinks may be related to pred use (endometrial hyperplasia). I don't want more meds (esp not hormone based meds) and/or procedures/ surgery.

Anyone else have similar issues?

tgal
01-31-2013, 09:38 PM
That is really difficult to say. Do some people it comes back rather quickly and for some it doesn't come back but that is usually after long term use. Steroids are the beater friend/enemy we have. We need it but there are side effects. Be patient. Hopefully it will all work itself out soon

jmail
02-01-2013, 07:19 PM
The steroids help things grow, and some things grow rather strangely. My main issues with the steroids is elevated blood sugar, weight gain, yeast, etc... the usual. But I'm still doin' 10 a day... Like Mari says, "best friend/enemy we have"...